# SDR DALA2021100706149

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION IN LH SIDE PLATE BETWEEN STA 1390 AND STA 1520 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00376: LH SIDE PLATE BETWEEN STA 1390 AND STA 1520 AT AFT CARGO WAS REPLACED PER B757-200 SRM. (1971087)
